# SDR A6WA201542522

- Difficulty date: March 15, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- Aircraft time: 30,318 hours, 28,780 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Missing
- Location: Emegency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REQUIRES INSPECTION OF FLOOR TRACK LIGHTING AT ROW 1D-F, PULLED FROM FLOOR BY PAX.  INSPECTED FLOOR TRACK LIGHTING AT ROW 1 D & F, FOUND TRACK PULLED UP FROM FLOOR & CONNECTORS & CONNECTORS MISSING.  SECURED WIRE WITH TAPE IAW 280733 3 FOR OPEN WRITE UP FOR FERRY FLIGHT.
